# SDR SWAA2013120523045

- Difficulty date: November 18, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 28,958 hours, 18,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9DOO623E0816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW FWD BULKHEAD OTBD SIDE HYD LINES SUPPORT CLAMP CRACKED.  R & R BRACKET IAW SRM & DRAWING.
